# SDR AALA20140304005

- Difficulty date: March 4, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N179AA
- Make and model: Boeing 757223
- Aircraft serial: 32397
- Aircraft time: 39,483 hours, 11,648 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FUSELAGE FRAME IS DENTED, STATION 1460, STRINGERS 25 TO 26 LT.  REPAIRED FRAME AT STATION 1460 IAW SRM 53-00-07-2R-5, FIGURE 201, DETAIL II.
